Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Particles in urine
May 23, 2008

I started a regimen of Isentress, Reyataz and Ziagen about two months ago. Soon after I started, I began to notice particles in my urine, and the amount has been increasing. They're peach colored, soft and fleshy and vary in size from fine grains of sand to almost small gravel size. No real pain during urination, but I can often feel it as it exits. Is this a side effect of medication, as they seem to have started just after my new regimen? Or is this something I need to get checked out? Thanks in advance.

Response from Dr. Henry

Reyataz (usually when boosted with ritonavir) rarely causes kidney stones so that is a possibilty. You should be examined and have a urinalysis done including possibly an analysis of the particles you are noticing. KH



Previous
Fiber for diarrhea
Next
withdrawing meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement